# SDR 2000UALA00637

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 16,582 hours, 2,541 cycles
- Engine: Pwa PW4090
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 570016
- Part serial: 314
- Condition: Failed
- Location: Cockpit Hf
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT AND RT HF TRANSMIT OK BUT NO RECEPTION PER CREW. RTF  *S/D*  BOTH COUPLERS WERE REPLACED AND TESTED IN THE SHOP.  THE RESULT WAS NO FAULT FOUND.  ALSO REPLACED WAS THE AUDIO MANAGEMENT UNIT.  THE RESULTS OF TESTING ON THIS UNIT ARE NOT YET KNOWN.
